Aa
A
A
Close
Avatar universal
bumm pain
TOOK A TETANUS SHOT ON MY BUMS 5 DAYS AGO...FOR SOME REASON I M GETTING PAIN WHERE I TOOK THE SHOT..ALSO EXPERIENCE SPASMS..KINDLY ADVISE...
Cancel
2 Answers
Page 1 of 1
356518 tn?1322267242
You will be sore for a few days after this shot.
If you feel like your having more pain than you should you need to see your doctor.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
363281 tn?1353103243
This is normal, I would not worry about it. Also, the nurse could have hit a nerve when she gave the shot.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
General Health Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top General Health Answerers
4851940 tn?1385441629
Blank
United Kingdom
363281 tn?1353103243
Blank
Nelson, New Zealand
144586 tn?1284669764
Blank
Avatar universal
Blank
1415174 tn?1453246703
Blank
CA
1530171 tn?1448133193
Blank
London, ON